# SDR UPS802183

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Doubler
- Part number: 577331153
- Condition: Corrosion
- Location: Fs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND SKIN DOUBLER HEAVY CORROSION UNDER SHEAR TIE, FS 1600, LONGERON 28R.  INSTALLED REPAIR IAW UPS EO DC8-53-1310 (MINOR).
